# SDR COMA9810079

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 12021360001
- Condition: Broken Off
- Location: Cargo Door
- Part time: 20,874 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEAK CHECK OF CARGO DOOR SEAL FOUND AN AREA OF CARGO DOOR SKIN MISSING (BROKEN OFF)  FROM UPPER AFT CORNER, MISSING SKIN AREA WAS 3.75 INCH LONG AND .625 IN FROM OUTER EDGE OF SKIN.  NO DAMAGE TO DOOR FRAME WAS FOUND.  THE CARGO DOOR SKIN WAS REPAIRED IAW AERODESIGN REPORT NR 2699-1 DATED 03-28-98.
